# SDR R61A20190809832

- Difficulty date: July 28, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 40,044 hours, 24,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002056006
- Condition: Corroded
- Location: Frames 34-74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH OTBD (SIDEWALL) SEAT TRACK (P/N 170-02056-006) FROM FR 34/43 TO 59/74 HAS SPOTS OF GOUGES/CORROSION. REMOVED AND REPLACED RH OTBD SEAT TRACK FR 34/43 TO 59/74, RESTORED SURFACE PROTECTION ON RH OTBD SEAT TRACK FR 34/43 TO 59/74, REF SRM 51-23-06, CPM 51-25-00. REF SRM 51-40-08. A/C REMAINS IN CHECK.
